Algebra i Analiz
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 1989, Volume 1, Issue 3, Pages 172–195 (Mi aa27)  

This article is cited in 1 scientific paper (total in 1 paper)

Research Papers

Stabilization for orthogonal and symplectic algebraic $K$-theories

I. A. Panin

Leningrad Department of V. A. Steklov Institute of Mathematics, USSR Academy of Sciences

Full text: PDF file (1562 kB)

English version:
Leningrad Mathematical Journal, 1990, 1:3, 741–764

Bibliographic databases:

Received: 27.06.1988

Citation: I. A. Panin, “Stabilization for orthogonal and symplectic algebraic $K$-theories”, Algebra i Analiz, 1:3 (1989), 172–195; Leningrad Math. J., 1:3 (1990), 741–764

Citation in format AMSBIB
\Bibitem{Pan89}
\by I.~A.~Panin
\paper Stabilization for orthogonal and symplectic algebraic $K$-theories
\jour Algebra i Analiz
\yr 1989
\vol 1
\issue 3
\pages 172--195
\mathnet{http://mi.mathnet.ru/aa27}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1015131}
\zmath{https://zbmath.org/?q=an:0731.19003}
\transl
\jour Leningrad Math. J.
\yr 1990
\vol 1
\issue 3
\pages 741--764


Linking options:
  • http://mi.mathnet.ru/eng/aa27
  • http://mi.mathnet.ru/eng/aa/v1/i3/p172

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. A. Vavilov, A. V. Stepanov, “Linear groups over general rings. I. Generalities”, J. Math. Sci. (N. Y.), 188:5 (2013), 490–550  mathnet  crossref  mathscinet
  • Алгебра и анализ
    Number of views:
    This page:263
    Full text:142
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022